Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 22, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 7, 2005, 7:13 PM CDT for Howard County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2005, 7:13 PM CDT (00:13 UTC)
- Expired
- May 7, 2005, 8:09 PM CDT
- In force
- 56 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Howard County, NE
The radar
The Grand Island radar (KUEX), 96 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 2463 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -207 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 080013 TORGID NEC093-080115- /O.NEW.KGID.TO.W.0022.050508T0013Z-050508T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 713 PM CDT SAT MAY 7 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... HOWARD COUNTY IN CENTRAL NEBRASKA * UNTIL 815 PM CDT * AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 5 MILES SOUTHEAST OF ST. PAUL...OR ABOUT 16 MILES NORTH OF GRAND ISLAND...MOVING NORTHEAST AT 30 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... CUSHING AT 725 PM CDT... PEOPLE IN HOWARD COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4105 9874 4104 9829 4139 9828 4138 9875 $$ CARMEL/NELSON
5 follow-up statements
000 WWUS53 KGID 080022 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 721 PM CDT SAT MAY 7 2005 NEC093-080115- /O.CON.KGID.TO.W.0022.000000T0000Z-050508T0115Z/ HOWARD NE- 721 PM CDT SAT MAY 7 2005 ...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR HOWARD COUNTY... AT 715 PM CDT...TRAINED WEATHER SPOTTERS REPORTED NICKEL SIZE NICKEL SIZE HAIL 5 MILES NORTH OF BOELUS. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. * THE TORNADO WILL BE NEAR... FARWELL AT 725 PM CDT... ST. PAUL AT 730 PM CDT... ELBA AT 735 PM CDT... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4105 9874 4104 9829 4139 9828 4138 9875 $$ CARMEL/NELSON
000 WWUS53 KGID 080035 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 735 PM CDT SAT MAY 7 2005 NEC093-080115- /O.CON.KGID.TO.W.0022.000000T0000Z-050508T0115Z/ HOWARD NE- 735 PM CDT SAT MAY 7 2005 ...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR HOWARD COUNTY... AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ELBA...OR ABOUT 24 MILES NORTHWEST OF GRAND ISLAND...MOVING NORTHEAST AT 45 MPH. * THE TORNADO WILL BE NEAR... ELBA AT 735 PM CDT... CUSHING AT 740 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4105 9874 4104 9829 4139 9828 4138 9875 $$ CARMEL/NELSON
000 WWUS53 KGID 080050 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 749 PM CDT SAT MAY 7 2005 NEC093-080115- /O.CON.KGID.TO.W.0022.000000T0000Z-050508T0115Z/ HOWARD NE- 749 PM CDT SAT MAY 7 2005 ...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR HOWARD COUNTY... AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED JUST WEST OF CUSHING...OR ABOUT 27 MILES NORTH OF GRAND ISLAND...MOVING NORTHEAST AT 30 MPH. * THE TORNADO WILL BE NEAR... CUSHING AT 750 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 4105 9874 4104 9829 4139 9828 4138 9875 $$ CARMEL/NELSON
000 WWUS53 KGID 080102 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 800 PM CDT SAT MAY 7 2005 NEC093-080115- /O.CON.KGID.TO.W.0022.000000T0000Z-050508T0115Z/ HOWARD NE- 800 PM CDT SAT MAY 7 2005 ...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR HOWARD COUNTY... AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR CUSHING...OR ABOUT 30 MILES NORTH OF GRAND ISLAND...MOVING NORTHEAST AT 25 MPH. * THE TORNADO WILL BE NEAR... RURAL NORTHEASTERN HOWARD COUNTY AT 800 PM CDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4105 9874 4104 9829 4139 9828 4138 9875 $$ CARMEL/NELSON
000 WWUS53 KGID 080109 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 809 PM CDT SAT MAY 7 2005 NEC093-080119- /O.CAN.KGID.TO.W.0022.000000T0000Z-050508T0115Z/ HOWARD NE- 809 PM CDT SAT MAY 7 2005 ...THE TORNADO WARNING FOR HOWARD COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4105 9874 4104 9829 4139 9828 4138 9875 $$ CARMEL/NELSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 7, 1:54 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, May 7, 1:54 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 154 PM CDT SAT MAY 7 2005 .SHORT TERM...THROUGH MONDAY NIGHT. MAIN CONCERN WILL BE SEVERE WEATHER THREAT THIS EVENING...AND CONVECTION CHANCES ON SUNDAY. SURFACE ANALYSIS SHOWED THE DRYLINE PUSHING INTO THE SOUTHWEST CORNER OF NEBRASKA THROUGH WESTERN KANSAS. A COLD FRONT EXTENDED THROUGH WESTERN SOUTH DAKOTA INTO WESTERN NEBRASKA FROM A LOW CENTER IN SOUTHEAST WYOMING. VISIBLE SATELLITE IMAGERY SHOWED CUMULUS DEVELOPING ALONG FRONT IN WESTERN NEBRASKA. SURFACE BASED CAPES ACROSS THE FORECAST AREA PUSHING UP TO 1500 J/KG BY 17Z. STRONG SOUTHERLY FLOW IS IN PLACE WITH DEWPOINTS IN THE MIDDLE TO UPPER 50S. PROFILER DATA SHOWING A JET STREAK MOVING THROUGH SOUTHEAST COLORADO AND WESTERN KANSAS...WITH UP TO 80 KT MAXIMA. SHORT WAVE TROUGH EXTENDING SOUTHEAST FROM UPPER LEVEL LOW CAN BE SEEN THROUGH WESTERN KANSAS...MOVING TO THE NORTH. EXPECT CAPE VALUES TO APPROACH 2500 J/KG BY EARLY EVENING...WITH 0 TO 6 KM SHEAR VALUES UP TO 50 KTS. INITIAL CONVECTION SHOULD FIRE ALONG THE COLD FRONT AND EVENTUALLY PUSH EAST INTO THE AREA. MAIN THREAT SHOULD BE LARGE HAIL...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. FRONTAL POSITION WILL BE THE MAIN DETERMINER OF CONVECTION ON SUNDAY. EXPECT THE FRONT TO BE IN OR NEAR THE FORECAST AREA BY 08/18Z. CAPE VALUES AHEAD OF THE FRONT WILL BE APPROACHING 3500 J/KG BY 08/21Z...BUT THE AVAILABLE SHEAR IS VERY WEAK. MAIN THREAT WILL BE LARGE HAIL. COLD FRONT WILL PUSH THROUGH THE ENTIRE FORECAST AREA BY SUNDAY EVENING. THERE MAY BE A FEW WRAP AROUND SHOWERS IN THE NORTHERN ZONES. MONDAY WILL BE MUCH COOLER THAN SUNDAY. .LONG TERM...TUESDAY THROUGH SATURDAY. TUESDAY BEGINS WITH SHORTWAVE RIDGING BEHIND DEPARTING TROUGH TO THE EAST...AND AHEAD OF NEXT DIGGING TROUGH ALONG THE WESTERN CONUS. WARM FRONTAL BOUNDARY BEGINS TO LIFT NORTH THROUGH THE CWA TUESDAY...AND SOUTHERN ZONES SHOULD WARM INTO THE 80S. PATTERN BECOMES MORE ACTIVE THROUGH THE REMAINDER OF THE WORK WEEK...WITH INCREASING SOUTHERLY FLOW ALOFT WITH POTENT UPPER LOW OVER THE ROCKIES. MOISTURE RETURNS LATE TUESDAY IN INCREASING SOUTHERLY FLOW WITH DEEPENING SFC LOW IN THE HIGH PLAINS. WARM FRONTAL BOUNDARY CONTINUES TO LIFT NORTH TUESDAY NIGHT AND IS ORIENTED FROM SOUTHWEST TO NORTHEAST NEBRASKA. IF THIS PLACEMENT HOLDS...CONVECTION SHOULD REMAIN TO OUR NORTH AND WEST AS WELL TUESDAY NIGHT. CHANCES FOR CONVECTION INCREASE WEDNESDAY AFTERNOON AND CONTINUE THROUGH NEXT WEEK...AS PIECES OF ENERGY ARE EJECTED FROM MEAN TROUGH TO THE WEST AND LIFT ONTO THE PLAINS. FRONTAL BOUNDARY GRADUALLY SHIFTS SOUTH INTO OUR REGION...INCREASING THUNDERSTORM POTENTIAL IN OUR AREA. UPPER LOW IS SLOW TO FILL AND LIFT OUT ACROSS THE HIGH PLAINS NEXT WEEK AND CHCS FOR THUNDERSTORM CONTINUE THROUGH FRIDAY. IF SYSTEM SLOWS FURTHER...CHCS WILL NEED TO BE EXTENDED INTO SATURDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && NELSON
Hazardous weather outlook, May 7, 4:12 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 412 PM CDT SAT MAY 7 2005 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-081200- ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE- FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE- HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE- NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS- SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE... KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK 412 PM CDT SAT MAY 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THERE IS A THREAT OF SEVERE WEATHER THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THUNDERSTORMS MAY PRODUCE LARGE HAIL UP TO TWO INCHES IN DIAMETER...DAMAGING WINDS...AND ISOLATED TORNADOES. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING...AND THE INDIVIDUAL STORMS WILL MOVE NORTHAST AT 35 MPH. THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS IS POSSIBLE GIVEN THE HIGHLY UNSTABLE ATMOSPHERE AND MODERATE WIND SHEAR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY MAINLY ALONG AND EAST OF HIGHWAY 281 OVER NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. ALTHOUGH WIND SHEAR WILL REMAIN WEAK OVER THIS AREA...A MODERATELY UNSTABLE ATMOSPHERE WILL ALLOW A FEW OF THESE STORMS TO BECOME SEVERE WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE WILL BE CHANCES FOR PERIODS OF THUNDERSTORMS AGAIN FROM WEDNESDAY AFTERNOON THROUGH FRIDAY. MONITOR LATER STATEMENTS FOR ANY POSSIBILITY OF SEVERE WEATHER. SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THROUGH THE EVENING OVER SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...ESPECIALLY WEST OF HIGHWAY 281. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWER CASE) NELSON/FAY
In the hours before
Local storm report, May 7, 6:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
647 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 2 NE CAIRO 41.02N 98.58W
05/07/2005 0.75 INCH HALL NE LAW ENFORCEMENT
&&
MHLocal storm report, May 7, 6:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
651 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 3 SE DANNEBROG 41.09N 98.50W
05/07/2005 1.50 INCH HOWARD NE TRAINED SPOTTER
&&
MHLocal storm report, May 7, 6:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL N DANNEBROG 41.12N 98.55W
05/07/2005 1.00 INCH HOWARD NE LAW ENFORCEMENT
&&
MHLocal storm report, May 7, 6:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
656 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 7 NW OXFORD 40.32N 99.73W
05/07/2005 1.00 INCH FURNAS NE CO-OP OBSERVER
0413 PM HAIL 7 NW OXFORD 40.32N 99.73W
05/07/2005 1.75 INCH FURNAS NE CO-OP OBSERVER
0418 PM HAIL 1 E OXFORD 40.25N 99.61W
05/07/2005 0.75 INCH HARLAN NE TRAINED SPOTTER
0420 PM HAIL OXFORD 40.25N 99.63W
05/07/2005 1.25 INCH FURNAS NE PUBLIC
0440 PM HAIL 5 SW HOLDREGE 40.39N 99.44W
05/07/2005 1.75 INCH PHELPS NE LAW ENFORCEMENT
0445 PM HAIL ATLANTA 40.37N 99.47W
05/07/2005 1.00 INCH PHELPS NE TRAINED SPOTTER
0500 PM TORNADO 1 E HOLDREGE 40.44N 99.36W
05/07/2005 PHELPS NE TRAINED SPOTTER
0518 PM TORNADO 3 NW AXTELL 40.51N 99.17W
05/07/2005 KEARNEY NE LAW ENFORCEMENT
TORNADO SPOTTED NEAR PHELPS/KEARNEY COUNTY LINE.
0518 PM HAIL KEARNEY 40.70N 99.08W
05/07/2005 0.75 INCH BUFFALO NE LAW ENFORCEMENT
0531 PM HAIL KEARNEY 40.70N 99.08W
05/07/2005 1.75 INCH BUFFALO NE LAW ENFORCEMENT
0539 PM TORNADO 2 S KEARNEY 40.67N 99.08W
05/07/2005 BUFFALO NE LAW ENFORCEMENT
0539 PM HAIL KEARNEY 40.70N 99.08W
05/07/2005 2.00 INCH BUFFALO NE LAW ENFORCEMENT
0545 PM HAIL 1 NE KEARNEY 40.71N 99.07W
05/07/2005 1.00 INCH BUFFALO NE LAW ENFORCEMENT
0600 PM TORNADO 3 E KEARNEY 40.70N 99.03W
05/07/2005 BUFFALO NE TRAINED SPOTTER
0602 PM TORNADO 3 E KEARNEY 40.70N 99.03W
05/07/2005 BUFFALO NE NWS EMPLOYEE
0605 PM TORNADO 9 N GIBBON 40.88N 98.84W
05/07/2005 BUFFALO NE LAW ENFORCEMENT
THIS IS A CORRECTION FROM THE PREVIOUS REPORT.
0615 PM TORNADO 5 N WOOD RIVER 40.89N 98.60W
05/07/2005 HALL NE LAW ENFORCEMENT
0615 PM TORNADO 9 N SHELTON 40.91N 98.73W
05/07/2005 BUFFALO NE LAW ENFORCEMENT
0630 PM HAIL BOELUS 41.08N 98.72W
05/07/2005 0.88 INCH HOWARD NE LAW ENFORCEMENT
0630 PM HAIL 2 E BOELUS 41.08N 98.68W
05/07/2005 1.00 INCH HOWARD NE LAW ENFORCEMENT
0630 PM TORNADO 6 N WOOD RIVER 40.91N 98.60W
05/07/2005 HALL NE LAW ENFORCEMENT
DEBRIS BEING REPORTED.
0635 PM HAIL 3 S CAIRO 40.96N 98.61W
05/07/2005 1.75 INCH HALL NE LAW ENFORCEMENT
0643 PM HAIL 2 NE CAIRO 41.02N 98.58W
05/07/2005 0.75 INCH HALL NE LAW ENFORCEMENT
0648 PM HAIL 3 SE DANNEBROG 41.09N 98.50W
05/07/2005 1.50 INCH HOWARD NE TRAINED SPOTTER
0650 PM HAIL N DANNEBROG 41.12N 98.55W
05/07/2005 1.00 INCH HOWARD NE LAW ENFORCEMENT
&&
MHLocal storm report, May 7, 7:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
700 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL ST. PAUL 41.21N 98.46W
05/07/2005 0.75 INCH HOWARD NE LAW ENFORCEMENT
&&
MHLocal storm report, May 7, 7:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
713 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL MILLER 40.93N 99.39W
05/07/2005 0.75 INCH BUFFALO NE TRAINED SPOTTER
&&
MHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Tornado Warning | GID | Merrick, Nance | 58 min |
| May 7, 7:58 PM CDT | Severe Thunderstorm Warning | GID | Nance | 28 min |
| May 7, 8:20 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 55 min |
| May 7, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 39 min |
| May 7, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 67 min |
| May 7, 9:44 PM CDT | Tornado Warning | GID | Howard | 46 min |
| May 7, 10:01 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 46 min |
| May 7, 10:24 PM CDT | Tornado Warning | GID | Howard, Merrick, Nance | 68 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.